# SDR UF6A960710

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 7863364
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 9,303 hours
- Component: Hamstd
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5710 - NR 1 PROP DID NOT FULLY FEATHER ON ENGINE SHUTDOWN.  MAINTENANCE PERFORMED OPERATIONAL CHECK, OPS CHECKED GOOD.  (M)
